# SDR UHLA2015031700182

- Difficulty date: March 17, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 28,791 hours, 17,750 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, CORROSION CENTER SPLICE FR90.  R & R CENTER SPLICE FR 90, PN 170-86119-005.
